# SDR SWIA201743540

- Difficulty date: June 4, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 29,359 hours, 28,748 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LEADING EDGE PANEL 630JL HAS TWO EACH DENTS UNDER LIP LEADING EDGE.   REWORKED DENTS IAW REO. OPS AND LEAK CHECKS GOOD.
